# SDR ORJA9811

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: PPSIB
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT TRACK LIGHTING AND LEFT FWD WING EXIT SIGN CAME ON IN FLT WOULD NOT EXTINGUISHED.  INSTALLED NEW CONNECTOR AT ROW 21 A/C AND REMOVED AND REPLACED EMERGENCY BATTERY CHARGER SYSTEMS.  OPS CHECK GOOD.  (M)
